메뉴 건너뛰기




Volumn 134, Issue 1, 1997, Pages 104-133

On the boundary spike layer solutions to a singularly perturbed neumann problem

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0031562011     PISSN: 00220396     EISSN: None     Source Type: Journal    
DOI: 10.1006/jdeq.1996.3218     Document Type: Article
Times cited : (174)

References (23)
  • 2
    • 0000437039 scopus 로고
    • The role of mean curvature in a semilinear Neumann problem involving the critical Sobolev exponent
    • 2. Adimurthi, G. Mancinni, and S. L. Yadava, The role of mean curvature in a semilinear Neumann problem involving the critical Sobolev exponent, Comm. Partial Differential Equations 20 (1995), 591-631.
    • (1995) Comm. Partial Differential Equations , vol.20 , pp. 591-631
    • Adimurthi1    Mancinni, G.2    Yadava, S.L.3
  • 3
    • 43949176286 scopus 로고
    • Interaction between the geometry of the boundary and positive solutions of a semilinear Neumann problem with critical nonlinearity
    • 3. Adimurthi, F. Pacella, and S. L. Yadava, Interaction between the geometry of the boundary and positive solutions of a semilinear Neumann problem with critical nonlinearity, J. Funct. Anal. 113 (1993), 318-350.
    • (1993) J. Funct. Anal. , vol.113 , pp. 318-350
    • Adimurthi1    Pacella, F.2    Yadava, S.L.3
  • 5
    • 0015454185 scopus 로고
    • A theory of biological pattern formation
    • 5. A. Gierer and H. Meinhardt, A theory of biological pattern formation, Kybernetik 12 (1972), 30-39.
    • (1972) Kybernetik , vol.12 , pp. 30-39
    • Gierer, A.1    Meinhardt, H.2
  • 6
    • 0000924617 scopus 로고
    • n, in "mathematical analysis and applications," part. A
    • Academic Press, New York
    • n, in "Mathematical Analysis and Applications," Part. A, Adv. Math. Suppl. Studies, Vol. 7A, pp. 369-402, Academic Press, New York, 1981.
    • (1981) Adv. Math. Suppl. Studies , vol.7 A , pp. 369-402
    • Gidas, B.1    Ni, W.-M.2    Nirenberg, L.3
  • 8
    • 0002542873 scopus 로고
    • Large amplitude stationary solutions to a chemotaxis systems
    • 8. C.-S. Lin, W.-M. Ni, and I. Takagi, Large amplitude stationary solutions to a chemotaxis systems, J. Differential Equations 72 (1988), 1-27.
    • (1988) J. Differential Equations , vol.72 , pp. 1-27
    • Lin, C.-S.1    Ni, W.-M.2    Takagi, I.3
  • 9
    • 84973998562 scopus 로고
    • Singular behavior of least-energy solutions of a semilinear Neumann problem involving critical Sobolev exponents
    • 9. W.-M. Ni, X. Pan, and I. Takagi, Singular behavior of least-energy solutions of a semilinear Neumann problem involving critical Sobolev exponents, Duke Math. J. 67 (1992), 1-20.
    • (1992) Duke Math. J. , vol.67 , pp. 1-20
    • Ni, W.-M.1    Pan, X.2    Takagi, I.3
  • 10
    • 84990581933 scopus 로고
    • On the shape of least energy solution to a semilinear Neumann problem
    • 10. W.-M. Ni and I. Takagi, On the shape of least energy solution to a semilinear Neumann problem, Comm. Pure Appl. Math. 41 (1991), 819-851.
    • (1991) Comm. Pure Appl. Math. , vol.41 , pp. 819-851
    • Ni, W.-M.1    Takagi, I.2
  • 11
    • 84971179248 scopus 로고
    • Locating the peaks of least energy solutions to a semilinear Neumann problem
    • 11. W.-M. Ni and I. Takagi, Locating the peaks of least energy solutions to a semilinear Neumann problem, Duke Math. J. 70 (1993), 247-281.
    • (1993) Duke Math. J. , vol.70 , pp. 247-281
    • Ni, W.-M.1    Takagi, I.2
  • 12
    • 0001672333 scopus 로고
    • Point-condensation generated be a reaction-diffusion system in axially symmetric domains
    • 12. W.-M. Ni and I. Takagi, Point-condensation generated be a reaction-diffusion system in axially symmetric domains, Japan J. Indust. Appl. Math. 12 (1995), 327-365.
    • (1995) Japan J. Indust. Appl. Math. , vol.12 , pp. 327-365
    • Ni, W.-M.1    Takagi, I.2
  • 13
    • 84990662413 scopus 로고
    • On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems
    • 13. W.-M. Ni and J. Wei, On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure Appl. Math. 48 (1995), 731-768.
    • (1995) Comm. Pure Appl. Math. , vol.48 , pp. 731-768
    • Ni, W.-M.1    Wei, J.2
  • 14
    • 0002816612 scopus 로고
    • Condensation of least-energy solutions of a semilinear Neumann problem
    • 14. X. B. Pan, Condensation of least-energy solutions of a semilinear Neumann problem, J. Partial Differential Equations 8 (1995), 1-36.
    • (1995) J. Partial Differential Equations , vol.8 , pp. 1-36
    • Pan, X.B.1
  • 15
    • 0000041007 scopus 로고
    • Condensation of least-energy solutions: The effect of boundary conditions
    • 15. X. B. Pan, Condensation of least-energy solutions: The effect of boundary conditions, Nonlinear Anal. TMA 24 (1995), 195-222.
    • (1995) Nonlinear Anal. TMA , vol.24 , pp. 195-222
    • Pan, X.B.1
  • 16
    • 0001025764 scopus 로고
    • Further study on the effect of boundary conditions
    • 16. X. B. Pan, Further study on the effect of boundary conditions, J. Differential Equations 117 (1995), 446-468.
    • (1995) J. Differential Equations , vol.117 , pp. 446-468
    • Pan, X.B.1
  • 18
    • 85029967230 scopus 로고    scopus 로고
    • Least energy solutions of semilinear Neumann problems and asymptotics
    • to appear
    • 18. X. B. Pan and Xing-Wang Xu, Least energy solutions of semilinear Neumann problems and asymptotics, J. Math. Anal. Appl., to appear.
    • J. Math. Anal. Appl.
    • Pan, X.B.1    Xing-Wang, X.2
  • 19
    • 0000864203 scopus 로고
    • Point-condensation for a reaction-diffusion system
    • 19. I. Takagi, Point-condensation for a reaction-diffusion system, J. Differential Equations 61 (1986), 208-249.
    • (1986) J. Differential Equations , vol.61 , pp. 208-249
    • Takagi, I.1
  • 20
  • 21
    • 21144478287 scopus 로고
    • On the existence of multiple single-peaked solutions for a semilinear Neumann problem
    • 21. Z.-Q. Wang, On the existence of multiple single-peaked solutions for a semilinear Neumann problem, Arch. Rational Mech. Anal. 120 (1992), 375-399.
    • (1992) Arch. Rational Mech. Anal. , vol.120 , pp. 375-399
    • Wang, Z.-Q.1
  • 22
    • 0030578649 scopus 로고    scopus 로고
    • On the construction of single-peaked solutions of a singularly perturbed semilinear Dirichlet problem
    • 22. J. Wei, On the construction of single-peaked solutions of a singularly perturbed semilinear Dirichlet problem, J. Differential Equations 129 (1996), 315-333.
    • (1996) J. Differential Equations , vol.129 , pp. 315-333
    • Wei, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.